# SDR IPXA2172599

- Difficulty date: March 14, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 11,635 hours, 7,092 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Loose
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MDCC FLOOR PANEL 231KJ UPPER SKIN HAS PREVIOUS REPAIR COMING LOOSE.  REPAIRED MDCC FLOOR PANEL IAW UPS EO A300-5320-42721-B, PARA 6A.
